Martingale problems for some degenerate Kolmogorov equations

Abstract : We obtain Calderón-Zygmund estimates for some degenerate equations of Kolmogorov type with inhomogeneous coefficients. We then derive the well-posedness of the martingale problem associated to related degenerate operators, and therefore uniqueness in law for the corresponding stochastic differential equations. Some density estimates are established as well.
Document type :
Journal articles
Complete list of metadatas

Cited literature [14 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00969037
Contributor : Stephane Menozzi <>
Submitted on : Thursday, September 17, 2015 - 10:19:16 AM
Last modification on : Saturday, September 8, 2018 - 9:00:18 AM
Long-term archiving on : Tuesday, December 29, 2015 - 7:41:53 AM

Files

CZ_REV_160915.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00969037, version 3
  • ARXIV : 1404.0461

Citation

Stephane Menozzi. Martingale problems for some degenerate Kolmogorov equations. Stochastic Processes and their Applications, Elsevier, 2018, 128 (3), pp.756-802. ⟨hal-00969037v3⟩

Share

Metrics

Record views

655

Files downloads

216